RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2008, Volume 20, Issue 5, Pages 1–9 (Mi aa528)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Lipschitz classification of functions on a Hölder triangle

L. Birbraira, A. Fernandesa, D. Panazzolob

a Departamento de Matemática, Universidade Federal do Ceará, Fortaleza, Brasil
b Instituto de Matemática e Estatística, Universidade de São Paulo, São Paulo, Brazil

Abstract: The problem of semialgebraic Lipschitz classification of quasihomogeneous polynomials on a Hölder triangle is studied. For this problem, the “moduli” are described completely in certain combinatorial terms.

Keywords: Lipschitz classification, quasihomogeneous polynomials, Hölder triangle, moduli

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2009, 20:5, 681–686

Bibliographic databases:

MSC: 32S15, 32S05
Received: 16.04.2007
Language: English

Citation: L. Birbrair, A. Fernandes, D. Panazzolo, “Lipschitz classification of functions on a Hölder triangle”, Algebra i Analiz, 20:5 (2008), 1–9; St. Petersburg Math. J., 20:5 (2009), 681–686

Citation in format AMSBIB
\Bibitem{BirFerPan08}
\by L.~Birbrair, A.~Fernandes, D.~Panazzolo
\paper Lipschitz classification of functions on a~H\"older triangle
\jour Algebra i Analiz
\yr 2008
\vol 20
\issue 5
\pages 1--9
\mathnet{http://mi.mathnet.ru/aa528}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492357}
\zmath{https://zbmath.org/?q=an:1206.32014}
\transl
\jour St. Petersburg Math. J.
\yr 2009
\vol 20
\issue 5
\pages 681--686
\crossref{https://doi.org/10.1090/S1061-0022-09-01067-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270134200001}


Linking options:
  • http://mi.mathnet.ru/eng/aa528
  • http://mi.mathnet.ru/eng/aa/v20/i5/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fernandes A., Ruas M., “Rigidity of Bi-Lipschitz Equivalence of Weighted Homogeneous Function-Germs in the Plane”, Proc. Amer. Math. Soc., 141:4 (2013), 1125–1133  crossref  mathscinet  zmath  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:193
    Full text:48
    References:28
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017